Skip to main content Skip to main navigation menu Skip to site footer
BUSINESS INFORMATICS
  • Current
  • Archives
  • Submit a manuscript
  • Authors guidelines
  • About
    • About the Journal
    • Editorial Board
    • Peer reviewing
    • Publication ethics
    • Subscription
    • Privacy Statement
    • Contacts
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol 5 No 2 (2011)

Published: 2011-02-03

Full Issue

  • Полная версия (Русский)

Untitled section

  • Annotations
    Нет Нет
    68-70
    • PDF (Русский)
    • PDF

Mathematical methods and algorithms of business informatics

  • Methodological approach to operational risk analysis and qualitative evaluation in statistical incorrect environment
    Y. Lavrushina, A. Makarova
    43-47
    • PDF (Русский)
  • Structured documents recognition based on machine learning
    S. Golubev
    48-55
    • PDF (Русский)

Business processes modeling and analysis

  • System-dynamic modelling of the idustrial enterprise for concrete manufacture
    O. Babina, Y. Tolujew
    20-30
    • PDF (Русский)
  • Critical evaluation of modeling languages
    Eduard Babkin, V. Kniazkin, M. Shitkova
    31-42
    • PDF (Русский)

Information systems and technologies in business

  • Development of information support systems for corporate governance and strategic management
    Dmitry Isaev
    56-62
    • PDF (Русский)
  • Review of approaches in implementation of ERP systems in large enterprises
    M. Savchuk, R. Meshcheryakov
    63-67
    • PDF (Русский)

Internet technologies

  • About the question of realization of econometrics models on the web-server with multi-user access support
    Andranik Akopov
    3-11
    • PDF (Русский)
  • Using crowdsourcing technologies in legislative activiti
    V. Burov, E. Patarakin, B. Yarmahov
    12-19
    • PDF (Русский)
Language
  • English
  • Русский
Make a Submission

About the Journal

Editorial Board

Authors guidelines

Peer reviewing

Publication ethics

Subscription

Contacts

ISSN 2587-814X (print),
ISSN 2587-8158 (online)
Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

Indexing





Information
  • For Readers
  • For Authors
  • For Librarians

Business Informatics

bijournal@hse.ru

Quarterly scientific peer-reviewed journal
Published since 2007

ISSN 2587-814X (print),
ISSN 2587-8158 (online)

Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

 

About this Publishing System